IMI-BAS BAS
 

BulDML at Institute of Mathematics and Informatics >
IMI >
IMI Periodicals >
Serdica Journal of Computing >
2010 >
Volume 4 Number 3 >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10525/1595

Title: Search for Wieferich Primes through the use of Periodic Binary Strings
Authors: Dobeš, Jan
Kureš, Miroslav
Keywords: Wieferich Prime
Periodic Bit String
Distributed Computing
Issue Date: 2010
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Journal of Computing, Vol. 4, No 3, (2010), 293p-300p
Abstract: The result of the distributed computing projectWieferich@Home is presented: the binary periodic numbers of bit pseudo-length j ≤ 3500 obtained by replication of a bit string of bit pseudo-length k ≤ 24 and increased by one are Wieferich primes only for the cases of 1092 or 3510.
URI: http://hdl.handle.net/10525/1595
ISSN: 1312-6555
Appears in Collections:Volume 4 Number 3

Files in This Item:

File Description SizeFormat
sjc104-vol4-num3-2010.pdf106.76 kBAdobe PDFView/Open

 



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0!   Creative Commons License DSpace Software Copyright © 2002-2009  The DSpace Foundation - Feedback